# SDR SIMA20171222003

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 30,967 hours, 26,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BA50933901
- Part serial: C00439
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RT AND LT OVERWING EMERGENCY LIGHTS INOPERATIVE.  R & R THE NR 4 POWER SUPPLY AND BATTERY PACK IAW AMM 33-50-04-000-801-A, AND 33-50-04-400-801-A, OPS CHECKED GOOD.
